# SDR DALA2019060600101

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 64,016 hours, 8,147 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT INOP AT SEAT 31B. FOUND LIGHT CONNECTOR DISCONNECTED, CONNECTED LIGHT, OPERATIONAL CHECK OK. LP 5987428
